CureZone   Log On   Join
Re: Mirena IUD Side Effects-Itch from hell!
 
  Views: 55,018
Published: 16 years ago
 
This is a reply to # 69,969

Re: Mirena IUD Side Effects-Itch from hell!


I have had an IUD for over five years. Itching symptoms I have had since I can remember, but became severe this time last year. It interfered with our marital sex life, I couldn't wear jeans, sitting down was a nightmare, and at night the itch drove me nuts. My doctor diagnosed me with lichen scerolsis and prescribed a steroid oitment (clobetasol propionate .05%) which keeps the itching and pain at bay. She was able to diagnose me with a visual examination and said that the skin around women's private parts becomes extremely thin and looks like parchment. She also said if she had been unsure she could biopsy it.

There is not much out there on this condition, but please ask you gynecologist if this could be what you have. I strongly suspect it becomes more severe as one approaches or enters perimemopause or menopause.

I hope this helps you. It certainly was the diagnosis for my problem.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.723 sec, (1)